# SDR SWIA2021081060219

- Difficulty date: June 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR INTERCOSTAL FWD DD3     (C-CHECK RO 8/6/2021)    PAX DOOR INTERCOSTAL AT DD3 FWD REPLACED, REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N, C/W TASK CARD 51-900-1002-SKY, ALL CHECKS GOOD
